American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] G. Szegö. A problem concerning orthogonal polynomials . Trans. Amer. Math. Soc. 37 (1935) 196-206. MR 1501782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Morris Marden. On Stieltjes polynomials . Trans. Amer. Math. Soc. 33 (1931) 934-944. MR 1501624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. Shohat. On a general formula in the theory of Tchebycheff polynomials and its applications . Trans. Amer. Math. Soc. 29 (1927) 569-583. MR 1501405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. A. Shohat. On the development of continuous functions in series of Tchebycheff polynomials . Trans. Amer. Math. Soc. 27 (1925) 537-550. MR 1501326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] K. P. Williams. A uniqueness theorem for the Legendre and Hermite polynomials . Trans. Amer. Math. Soc. 26 (1924) 441-445. MR 1501290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. T. Bell. Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler . Trans. Amer. Math. Soc. 24 (1922) 89-112. MR 1501215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. H. Gronwall. On the degree of convergence of Laplace's series . Trans. Amer. Math. Soc. 15 (1914) 1-30. MR 1500962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dunham Jackson. On the degree of convergence of the development of a continuous function according to Legendre's polynomials . Trans. Amer. Math. Soc. 13 (1912) 305-318. MR 1500920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2